MathSciNet Relay Station
MathSciNet bibliographic data
MR2216905 (2006k:42024) 42B20 (46B99 47B38 60G42)
Hytönen, Tuomas P. An operator-valued $Tb$ theorem. J. Funct. Anal. 234 (2006), no. 2, 420–463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement